# SDR IPXA2021051069148

- Difficulty date: April 8, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA70947
- Condition: Cracked
- Location: Lt Mlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT MLG W/W KEEL BEAM INTERCOSTAL ABOVE FLAP FOLLOW-UP MECHANISM IS CRACKED.REMOVED AND REPLACED CRACKED LT MLG W/W INTERCOSTAL ABOVE FLAP FOLLOW-UP MECHANISM IAW SRM 51-33-01 & 51-35-01. (MINOR)
